# SDR DALA1032780961

- Difficulty date: November 17, 2010
- Submitted: November 19, 2010
- Operation: Air carrier
- Aircraft: N961DL
- Make and model: Doug MD-88
- Aircraft serial: 49980
- Aircraft time: 55,241 hours, 41,743 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Misinstalled
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK MAINTENANCE FOUND LANYARDS ON DOOR SLIDES L1 AND L2 INSTALLED INCORRECTLY.  MAINTENANCE REPOSITIONED LANYARDS TO PROPER POSITION PER AMM 25-62-00.  (2010-D1374) (DLM88103209)
